# SDR CHQA201100210

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 24,991 hours, 20,367 cycles
- Engine: Allsn AE3007A
- Engine time: 21,337 hours, 16,479 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521182409
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, AT APPROXIMATELY 7,000FT, RECEIVED AN ENGINE 1 BLEED LEAK MESSAGE.  FOLLOWED THE QUICK REFERENCE HANDBOOK AND ABOUT 2 MINUTES LATER THE MESSAGE WENT AWAY.  THE CREW RETURNED TO KIAH AND LANDED WITHOUT INCIDENT.  ON CALL MAINTENANCE DEFERRED THE ITEM.  SDF MAINTENANCE FOUND THE BLEED DUCT AT JOINT 19 TO BE CRACKED AND REPLACED THE DUCT.  OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
